标题:Three Positive Solutions of Nonlinear Boundary Value Problems with Sign Changing Nonlinearity
作者:Xu, Feng
通讯作者:Xu, F
作者机构:[Xu, Feng] Shandong Univ Technol, Sch Sci, Zibo 255049, Shandong, Peoples R China.
会议名称:3rd IEEE International Conference on Computer Science and Information Technology (ICCSIT)
会议日期:JUL 09-11, 2010
来源:PROCEEDINGS OF 2010 3RD IEEE INTERNATIONAL CONFERENCE ON COMPUTER SCIENCE AND INFORMATION TECHNOLOGY (ICCSIT 2010), VOL 7
出版年:2010
页码:45-48
DOI:10.1109/ICCSIT.2010.5563548
关键词:Nonlinear boundary value problems; Positive solution; Cone; Fixed point; index
摘要:In this paper, we study the existence of positive solutions for a class nonlinear boundary value problem; {(phi p(u'))' + a(t)f(u) = 0, 0 < t < 1,; u'(0) = u(1) = 0,; phi(p)(s) = vertical bar s vertical bar(p-2) s, p > 1. We obtain the existence of three positive solutions by using Leggett- Williams fixed- point theorem in a cone. Especially, the nonlinear terms f is allowed to change sign. The conclusions in this paper essentially extend and improve the known results.
收录类别:CPCI-S
资源类型:会议论文
TOP